MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/0886022x.2013.868296

Медицинская библиотека · Renal failure · 2013

Iodine-induced thyrotoxic hypokalemic paralysis after ingestion of Salicornia herbace.

Yun Seong Eun, Kang Yeojin, Bae Eun Jin, Hwang Kyungo, Jang Ha Nee, Cho Hyun Seop, Chang Se-Ho, Park Dong Jun

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 56-year-old Korean man visited to emergency room due to paroxysmal flaccid paralysis in his lower extremities. There was no family or personal history of periodic paralysis. His initial potassium levels were 1.8 mmol/L. The patient had been taking Salicornia herbacea for the treatment of diabetes and hypertension. Results of a thyroid function test were as follows: T3 = 130.40 ng/dL, TSH = 0.06 mIU/L, and free T4 = 1.73 ng/dL. A thyroid scan exhibited a decreased uptake (0.6%). His symptoms clearly improved and serum potassium levels increased to 4.4 mmol/L by intravenous infusion of only 40 mmol of potassium chloride. Eight months after the discontinuation of only Salicornia herbacea, the patient's thyroid function tests were normalized. Large amounts of iodine can induce hypokalemic thyrotoxic paralysis and it may be necessary to inquire about the ingestion of iatrogenic iodine compounds, such as Salicornia herbacea.

Для цитирования: Yun Seong Eun, Kang Yeojin, Bae Eun Jin, Hwang Kyungo, Jang Ha Nee, Cho Hyun Seop, Chang Se-Ho, Park Dong Jun. Iodine-induced thyrotoxic hypokalemic paralysis after ingestion of Salicornia herbace.. Renal failure. 2013. DOI: 10.3109/0886022x.2013.868296.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.